# SDR YHLR200300001

- Difficulty date: November 26, 2003
- Submitted: November 26, 2003
- Operation: General aviation
- Aircraft: N6626Z
- Make and model: Beech 76
- Aircraft serial: ME208
- System (JASC): 2300 · Communications System
- Part: Lead
- Part number: 6285437001
- Condition: Unbonded
- Location: Radio Antenna
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND MOD-17 NOT PERFORMED IAW SB VHF251-SB17. GROUND STRAP FROM ANTENNA CONNECTOR P2 TO GROUND PLANE OF POWER AMPLIFIER ASSEMBLY A3. 2A(2) WAS NOT ACCOMPLISHED. UNIT HAD BEEN MARKED FOR MOD-17, AND WAS TAGGED BY REPAIR STATION, DATED 11/05/2002. MOD-17 COMPLETED IAW SB VHF251-SB17.  PROBLEM COULD HAVE BEEN PREVENTED IF SERVICE BULLETIN HAD BEEN PROPERLY COMPLIED WITH.
